RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 40(82), Number 3, Pages 281–294 (Mi msb5171)  

This article is cited in 5 scientific papers (total in 5 papers)

Metric properties of $Q$-quasiconformal mappings

I. N. Pesin


Full text: PDF file (1871 kB)

Bibliographic databases:
Received: 29.08.1955

Citation: I. N. Pesin, “Metric properties of $Q$-quasiconformal mappings”, Mat. Sb. (N.S.), 40(82):3 (1956), 281–294

Citation in format AMSBIB
\Bibitem{Pes56}
\by I.~N.~Pesin
\paper Metric properties of $Q$-quasiconformal mappings
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 40(82)
\issue 3
\pages 281--294
\mathnet{http://mi.mathnet.ru/msb5171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=86870}
\zmath{https://zbmath.org/?q=an:0072.29601}


Linking options:
  • http://mi.mathnet.ru/eng/msb5171
  • http://mi.mathnet.ru/eng/msb/v82/i3/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    2. Lawrynowicz J., “Quasiconformal Mappings in the Plane - Parametrical Methods”, 978, 1983, 1–172  isi
    3. A. V. Tyutyuev, V. A. Shlyk, “The continuously removable sets for quasiconformal mappings”, J. Math. Sci. (N. Y.), 133:6 (2006), 1728–1732  mathnet  crossref  mathscinet  zmath  elib  elib
    4. V. V. Aseev, “Ned sets on a hyperplane”, Siberian Math. J., 50:5 (2009), 760–775  mathnet  crossref  mathscinet  isi  elib
    5. A. A. Egorov, “Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. II”, Vladikavk. matem. zhurn., 16:4 (2014), 41–48  mathnet
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:185
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019